# SDR 07FDEA02678

- Difficulty date: July 31, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT TRUNNION FITTING FOUND CRACKED.  [08-20-07]  REPAIRED AS PER SRM 53-40-  00   FIGURE 23 VOLUME I. REPETITIVE INSPECTION REQUIRED FOR CRACK GROWTH AT NOT TO   EXCEED 1500   LANDING INTERVALS REQUIRED IN SRM 53-40-00 FIGURE 23 VOLUME I. REPAIR CLASSIFIED AS   MAJOR   PER GMM 6-2-100.
